| Model Number |
ALLURA XPER FD20 BIPLANE |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that a disk full error caused storage and communication issues on a allura xper fd20 biplane.The clinical use of the system was unknown.There was no reported patient or user harm.
Additional Manufacturer Narrative
A workaround solution was provided to the customer.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: gen2400312).